# SDR C2XA07IA143

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 20,835 hours, 19,560 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2091, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL AT ROW 3A.  MAINTENANCE REMOVED AND REPLACED THE SIDEWALL LIGHT ASSY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
